# SDR JJBA20130922013

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 31,048 hours, 42,422 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE AND FF FLUCTUATING.  LARGE POWER LEVER SPLIT WITH NR 2 REQUIRING MORE INPUT TO ACHIEVE THE SAME POWER AS NR 1 ENGINE.  R & R NR 2 ENGINE, OPS AND LEAK CHECKED GOOD.
